Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Weight gain, adult ADHD, depression, craving for bread or sweets causing yeast infection. Can Adderall be prescribed for both problems?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
Female 187lbs 5 ft 5 in 47 years old
No health problems
Overweight previously prescribed phentermetrizine 105 mg for weight loss. Doctor closed practice in this area. I have gained fourty lbs in the last 5 years I have lost approx 11 in the last year but I am starting to gain again.
Also I have been evaluated for Adult ADHD and since I lost my job that my health care was with I could not continue treatment. I have actually lost two jobs in the last 6 years and I feel it is due to my behavior. I am told I dont listen to others and I notice that lifelong friends dont call as much. The biggest issue is my marriage and my child, I dont intend to neglect important issues but I pay bills late even though we have the money or I forget appointments, I hate going to the doctor's office and waiting and the only treatment center in our small town is a drug rehab facility in which I dont want to be seen there. I do not take any drug outside the advise of a physician, never abused them or alcohol.
If I cant get help with this I am afraid I may break at try alternative methods to deal with my feelings of social failure.
I experience bouts of mood changes from depression and lifelessness to even extremely aggitated and loosing my temper,
feeling very angry. I jump from one topic to another in conversation and I lose train of thought on small matters just minutes after.I lost my last job in sales a year ago due to the inability to complete tasks and focus on key detail information. I find my self spending alot of money and or time on impulse items or decisions, I am distracted by the most simple things and i will have many task going at once and at the end of my day I am exhausted but it looks like I have done nothing (Pertaining to housework, organization, record keeping. I am looking to fill these prescriptions or as I understand adderall can be presribed to serve both.
Also I have problems craving breads and sweets and as a result I develop raging yeast infections, not only vaginally but on my tounge on my skin, in my nose. Can you help me please!!
Posted Mon, 16 Apr 2012 in Mental Health
Answered by Dr. Praveen Tayal 8 hours later

Thanks for posting your query.

I have read your problems with concern and also noted the medications that your are currently on.

First thing is that you are not a social failure. Dont let any suicidal thoughts come in your mind ever.

Since you have survived the stressful situations in your life till now this only shows that you are a fighter by nature. You have some job left here assigned to you by God and its Gods will that you live life.

The mood changes that you are dealing with do need an assessment by a psychiatrist after which the drugs can be prescribed. Treatment may include supportive therapy, such as changes in lifestyle and behavior, psychotherapy, complementary therapies, and medication.

The medicines you want me to prescribe are all prescription only drugs.
I suggest one of the following;
1) If your regular physician had a group practice, he would have assigned his patients to one of the physicians in his group. So you may enquire about it.
2) Alternatively, you may look for another Psychiatrist / physician to do the job.

Since I haven’t physically examined you, it is inappropriate and unethical to
prescribe you scheduled drugs that you can order online. I am bound by the rules of law to not to give any online prescriptions. Hence you will have to see the physician for the medicines that you require.

Regarding your repeated yeast infections, I would advice you to get your blood glucose levels estimated to rule out diabetes.

Sorry for not being to be of any more assistance to you at this point of time.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor